# SDR 2AUG04

- Difficulty date: August 2, 2004
- Submitted: August 2, 2004
- Operation: General aviation
- Aircraft: N710VF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5050
- Engine: Ge CF343A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 22000484
- Condition: Separated
- Location: Mlg
- Part time: 45 hours, 24 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

APPROXIMATELY 1 TO 2 SECONDS BEFORE TAKEOFF, PILOT REPORTED A SLIGHT FORWARD LURCH TO AIRCRAFT AS IF IT WAS GOING THROUGH A PUDDLE. CHECK ALL FLT PARAMETERS NO ABNORMALITIES NOTED.  CALL TOWER TO ASK FOR RUNWAY INSPECTION, GROUND PERSONNEL REPORTED FINDING PIECES OF TIRE AND WHAT LOOKED LIKE AN ANTENNA (IT WAS THE IB WOW INPUT PROX SWITCH).  THE ENTIRE TREAD SEPARATED FROM THE CASING AND CAUSED CONSIDERABLE DAMAGE TO AIRCRAFT.
